# SDR AALA202205278426

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 64,943 hours, 25,696 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 3908
- Condition: Overtemp
- Location: Zone 700 - Gears
- Part time: 54,534 hours, 27,038 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: HOT BRAKES ECAM MESSAGE ON TAKE OFF ROLL AT 50 KNOTS, REJECTED TAKE OFF. LEFT BRAKES CONTINUED TO CLIMB TO 515 DEGREES AND 490 DEGREES ON 1 AND 2 RESPECTIVELY. MAINTENANCE REPLACED #1 BRAKE (AALA202205278426) AND #2 BRAKE (AALA202205274653) PER AMM 32-42-27.
